# SDR 96ZZZX1093

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211TB
- Make and model: Cessna 421C
- Aircraft serial: 421C0903
- Engine: Cont GTSIO520L
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: B-Nut Loose
- Location: Nr 3 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER FUEL INJECTOR LINE ATTACH B-NUT, BACKED OFF A DISTRIBUTOR VALVE CAUSING FUEL LEAK.
